MathSciNet Relay Station
MathSciNet bibliographic data
MR464334 (57 #4266) 58H05
Conn, Jack F. A new class of counterexamples to the integrability problem. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 7, 2655–2658.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement